University of Hertfordshire

From the same journal

Integrable double deformation of the principal chiral model

Research output: Contribution to journalArticle

Documents

  • 907037

    Final published version, 251 KB, PDF document

  • Francois Delduc
  • Marc Magro
  • Benoit Vicedo
View graph of relations
Original languageEnglish
Pages (from-to)312-321
JournalNuclear Physics B
Volume891
DOIs
Publication statusPublished - Feb 2015

Abstract

We define a two-parameter family of integrable deformations of the principal chiral model on an arbitrary compact group. The Yang–Baxter σ-model and the principal chiral model with a Wess–Zumino term both correspond to limits in which one of the two parameters vanishes

Notes

© 2014 The Authors. Published by Elsevier B.V. This is an open access article under the CC BY license (http://creativecommons.org/licenses/by/4.0/). Funded by SCOAP3

ID: 8412681